Matches in DBpedia 2016-04 for { <http://doi.org/10.1016/s0167-9473(02)00212-8> ?p ?o }
Showing triples 1 to 13 of
13
with 100 triples per page.
- s0167-9473(02)00212-8 doi "10.1016/S0167-947300212-8".
- s0167-9473(02)00212-8 first1 "Jurgen A.".
- s0167-9473(02)00212-8 first2 "Marius".
- s0167-9473(02)00212-8 isCitedBy Ancestral_reconstruction.
- s0167-9473(02)00212-8 issn "01679473".
- s0167-9473(02)00212-8 issue "3".
- s0167-9473(02)00212-8 journal "Computational Statistics & Data Analysis".
- s0167-9473(02)00212-8 last1 "Doornik".
- s0167-9473(02)00212-8 last2 "Ooms".
- s0167-9473(02)00212-8 pages "333–348".
- s0167-9473(02)00212-8 title "Computational aspects of maximum likelihood estimation of autoregressive fractionally integrated moving average models".
- s0167-9473(02)00212-8 volume "42".
- s0167-9473(02)00212-8 year "2003".